# SDR ZW0A0111101

- Difficulty date: November 9, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 12,477 hours, 6,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, STA 1221 TO 1332, THE LT FLOOR TRACK HAD CORROSION AROUND NUT PLATE HOLES IN SEVERAL LOCATIONS.  INSTALLED NEW TRACK AND FASTENERS PER PRINT 5936663-503, AND SRM 51-30-2.
